# SDR R61A201207040348

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 11,128 hours, 8,956 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING RIB 10 EXTENSION CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING RIB 10 EXTENSION IAW EMB 175 SRM 51-40-02, 51-41-01, 51-43-01, 51-43-02, AND 51-23-09.  THE AIRCRAFT IS OUT  OF SERVICE IN HEAVY CHECK.
